MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, URETHRAL

UNOMEDICAL S.R.O. GENTLECATH GLIDE; CATHETER, URETHRAL
Model Number 421572
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 27 of 60.Based on the available information, this event is deemed to be a reportable malfunction.Review of the dhr showed that all relevant tests required during the manufacturing, packaging and sterilization process had been fulfilled and met the requirements.Batch record was reviewed and during production was opened no nc.No another complaint was received on lot #4e06003 and malfunction code "uca-pmc11.07 primary pack has incomplete or open seal / weld, or is torn, ripped damaged, split, cracked or crushed or contains holes or exhibits external contamination (e.G.Water marks, stains), or dressing or loose material is trapped in packaging" to may 28, 2025.The machine logbook was checked, and no records related to this issue were found.According to g905704 ver.27.0 work instruction for packaging of gentlecath catheters on p009, p006 and p020- 5.11.3 the peel pack must not be sealed in a way that causes the paper and film to separate.The peel packs were inspected in accordance with tm-410 ver.3.0.According to ifu 1736862a1: sterility is guaranteed unless the sealed packaging is damaged or opened prior to use.Do not use the device if the packaging or the water sachet is damaged or open prior to use and dispose of the device according to local regulations.This complaint was discussed on complaint review board on may 22, 2025.Attendees decided that this is considered an isolated issue and no further actions are required.Operators will be retrained according to g708002 education and training of production personnel and the issue will be presented to operators according to wi-001366 qa data visualization.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 3005778470.
 
Event or Problem Description
End user stated "that she used up 2 boxes of this product and said they all had the tops that were not fully sealed.The top pull apart tabs were not sealed together for about the first 2 inches down the packaging.She said she holds up the catheter when she bursts the water packet so the bottom part of the package was intact enough to hold the water to hydrate/ prep the catheter to use it.She said she used 2 boxes worth before letting her supplier know of this concern and she reports no harm with use.".

Brand Name
GENTLECATH GLIDE
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3
michalovce, 07101
LO  07101
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3367062840
MDR Report Key22123697
Report Number3005778470-2025-00575
Device Sequence Number12585875
Product Code GBM
UDI-Device Identifier30768455143598
UDI-Public30768455143598
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number421572
Device Lot Number4E06003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Initial Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale